The Michigan Mathematical Journal

Crossed product criteria and skew linear groups. II.

B. A. F. Wehrfritz

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 37, Issue 2 (1990), 293-303.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004136

Digital Object Identifier
doi:10.1307/mmj/1029004136

Mathematical Reviews number (MathSciNet)
MR1125699

Zentralblatt MATH identifier
0726.20034

Subjects
Primary: 16S34: Group rings [See also 20C05, 20C07], Laurent polynomial rings
Secondary: 20H25: Other matrix groups over rings

Citation

Wehrfritz, B. A. F. Crossed product criteria and skew linear groups. II. Michigan Math. J. 37 (1990), no. 2, 293--303. doi:10.1307/mmj/1029004136. https://projecteuclid.org/euclid.mmj/1029004136


Export citation